# SDR P5CA0100617

- Difficulty date: November 23, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 86,527 hours, 21,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL VERTICAL BEAM INSPECTION IAW MA A5310-33:01 REVEALED A CRACK 1-3/8" LONG AT WEB TO CHORD FASTENER LOCATION AT VERTICAL BEAM STN 320 R/H SIDE, WEB 2. REPAIRED IAW SRM 51-40-02, PAGE 5, DETAIL 111.
